MathSciNet Relay Station
MathSciNet bibliographic data
MR336241 (49 #1017) 43A60
Granirer, Edmond E. Weakly almost periodic and uniformly continuous functionals on the Fourier algebra of any locally compact group. Trans. Amer. Math. Soc. 189 (1974), 371–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement